William J Martin
Titre
Citée par
Citée par
Année
A provably secure true random number generator with built-in tolerance to active attacks
B Sunar, WJ Martin, DR Stinson
IEEE Transactions on computers 56 (1), 109-119, 2006
5642006
Association Schemes for Ordered Orthogonal Arrays and (T, M, S)-Nets
WJ Martin, DR Stinson
Canadian Journal of Mathematics 51 (2), 326-346, 1999
1101999
Commutative association schemes
WJ Martin, H Tanaka
European Journal of Combinatorics 30 (6), 1497-1525, 2009
592009
Width and dual width of subsets in polynomial association schemes
AE Brouwer, CD Godsil, JH Koolen, WJ Martin
Journal of Combinatorial Theory, Series A 102 (2), 255-271, 2003
532003
Anticodes for the Grassman and bilinear forms graphs
WJ Martin, XJ Zhu
Designs, Codes and Cryptography 6 (1), 73-79, 1995
451995
Imprimitive cometric association schemes: constructions and analysis
WJ Martin, M Muzychuk, J Williford
Journal of Algebraic Combinatorics 25 (4), 399-415, 2007
432007
Completely regular designs
WJ Martin
Journal of Combinatorial Designs 6 (4), 261-273, 1998
411998
On the equivalence between real mutually unbiased bases and a certain class of association schemes
N LeCompte, WJ Martin, W Owens
European Journal of Combinatorics 31 (6), 1499-1512, 2010
392010
A Generalized Rao Bound for Ordered Orthogonal Arrays and (t, m, s)-Nets
WJ Martin, DR Stinson
Canadian Mathematical Bulletin 42 (3), 359-370, 1999
331999
Uniformity in association schemes and coherent configurations: cometric Q-antipodal schemes and linked systems
ER Van Dam, WJ Martin, M Muzychuk
Journal of Combinatorial Theory, Series A 120 (7), 1401-1439, 2013
322013
Uniformity in association schemes and coherent configurations: cometric Q-antipodal schemes and linked systems
ER Van Dam, WJ Martin, M Muzychuk
Journal of Combinatorial Theory, Series A 120 (7), 1401-1439, 2013
322013
Bounded, yet sufficient? How to determine whether limited side channel information enables key recovery
X Ye, T Eisenbarth, W Martin
International Conference on Smart Card Research and Advanced Applications …, 2014
312014
Designs in product association schemes
WJ Martin
Designs, Codes and Cryptography 16 (3), 271-289, 1999
311999
Representations of directed strongly regular graphs
CD Godsil, SA Hobart, WJ Martin
European Journal of Combinatorics 28 (7), 1980-1993, 2007
292007
Completely regular designs of strength one
WJ Martin
Journal of Algebraic Combinatorics 3 (2), 177-185, 1994
291994
Quotients of association schemes
CD Godsil, WJ Martin
Journal of Combinatorial Theory, Series A 69 (2), 185-199, 1995
261995
Completely regular subsets
WJ Martin
University of Waterloo, 1992
261992
Mixed block designs
WJ Martin
Journal of Combinatorial Designs 6 (2), 151-163, 1998
231998
Enhanced flexibility for homomorphic encryption schemes via CRT
Y Hu, WJ Martin, B Sunar
Applied Cryptography and Network Security (ACNS), 2012
222012
There are finitely many Q-polynomial association schemes with given first multiplicity at least three
WJ Martin, JS Williford
European Journal of Combinatorics 30 (3), 698-704, 2009
212009
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20